# SDR UHLA2014100500671

- Difficulty date: October 5, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 13,084 hours, 9,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Debonded
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ESCAPE SLIDE INDICATOR NOT SHOWING ARM/DISARM.  BONDED VIEWING CONE WINDOW IAW AMM 25-00-23.
